Energy inequalities for a model of wave propagation in cold plasma
Otway, T. H. (Yeshiva University (Estats Units d'Amèrica). Department of Mathematics)

Data: 2008
Resum: Energy inequalities are derived for an elliptic-hyperbolic operator arising in plasma physics. These inequalities imply the existence of distribution and weak solutions to various closed boundary-value problems. An existence theorem is proven for a related class of Keldysh equations, and the failure of expected methods for obtaining uniqueness is discussed. The proofs use ideas recently introduced by Lupo, Morawetz, and Payne for a generalized Tricomi operator. The existence of strong solutions under open boundary conditions is also proven.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Elliptic-hyperbolic equations ; Energy inequalities ; Closed boundary-value problems ; Symmetric-positive operator ; Equations of Keldysh type
Publicat a: Publicacions Matemàtiques, V. 52 n. 1 (2008) p. 195-234, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_52108_10
DOI: 10.5565/74471

40 p, 299.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2007-12-04, darrera modificació el 2017-10-28

   Favorit i Compartir